Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication to reduce acne and weight due to PCOD medicines

Hi,
I have bilateral PCOD, which was detected 3 years ago. I have undergone homeopathy treatment for 1.5 yrs and later started taking allopathy after consulting - Diane 35, Diabeta 1g, Insumine constitued my dialy dose of medicine. Last year ultrasound showed no more trace of PCOD and I stopped intake of all medicines without any doctors consultation.
As side effects I had acne and weight gain that I have not encountered before. On consulting another doctor I was precribed Meparate which I have been taking starting 21st day of my periods every month for more thn 5 months now. My acne has not reduced and I can see fluctions of 3-4 Kgs gain and loss every 1.5 weeks.
Should I start intake of Diane 35 again? Which of these medicines (Meparate or Diane 35) is more harmful?
Please help I am really frustrated
Mon, 21 Dec 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have acne and weight due to PCOD medicines which occur when there is hormonal changes, stress and clogged pores of sebaceous gland filled with sebum ,dead skin and bacteria get infected. It seems to be mainly hormonal in your case. You should get your hormonal levels monitored once and visit gynecologist as well. You can continue Diane 35 after proper prescription. I would suggest you to apply Meladerm cream and it is purely safe to use as this is combination of hydroquinone, Tretinoin and steroid and apply it at night time. Also wash your face with mild soap and cold water twice a day , exfoliate your face once a week , apply aloe vera gel and apply azelaic acid containing cream twice a day. Drink plenty of fluids. If condition doesn't start getting better in a month then consult dermatologist. Doctor may prescribe antibiotics course and can also go for chemical peel containing Glycolic acid.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Allopathic medicine


Suggest medication to reduce acne and weight due to PCOD medicines

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have acne and weight due to PCOD medicines which occur when there is hormonal changes, stress and clogged pores of sebaceous gland filled with sebum ,dead skin and bacteria get infected. It seems to be mainly hormonal in your case. You should get your hormonal levels monitored once and visit gynecologist as well. You can continue Diane 35 after proper prescription. I would suggest you to apply Meladerm cream and it is purely safe to use as this is combination of hydroquinone, Tretinoin and steroid and apply it at night time. Also wash your face with mild soap and cold water twice a day , exfoliate your face once a week , apply aloe vera gel and apply azelaic acid containing cream twice a day. Drink plenty of fluids. If condition doesn t start getting better in a month then consult dermatologist. Doctor may prescribe antibiotics course and can also go for chemical peel containing Glycolic acid. Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari